# SDR AMTA200800160

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SCUFF PLATE CUT OUT, STA 847 OUTSIDE AREA HAS LIGHT CORROSION.  REMOVED LIGHT CORROSION, ORG MAT .080, MAT LOSS .002, REM MAT .078, FOUND TO BE WITHIN LIMITS IAW SRM 53-00-01-1A, FIG 103, ALODINED AND PRIMED IAW SRM 51-20-01.  (K)
